RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2014, Volume 21, Number 5, Pages 61–77 (Mi mais399)  

This article is cited in 2 scientific papers (total in 2 papers)

The dynamics of the logistic equation with delay and delayed control

S. A. Kashchenko

P. G. Demidov Yaroslavl State University

Abstract: Dynamical properties of a logistic equation with delay and delay control are studied by asymptotic methods. It is shown that e ective control of characteristics of relaxation cycle is possible. A new method for studying the dynamics in the case of suffitiently large delay control coeffitient is worked out. It is found that the original problem of the dynamics of equations with delays is reduced to the problem of non-local dynamics of special nonlinear boundary value problems of parabolic type.

Keywords: relaxation oscillations, large parameter, asymptotic behavior, delay, periodic solution.

Full text: PDF file (491 kB)
References: PDF file   HTML file
UDC: 517.9
Received: 11.06.2014

Citation: S. A. Kashchenko, “The dynamics of the logistic equation with delay and delayed control”, Model. Anal. Inform. Sist., 21:5 (2014), 61–77

Citation in format AMSBIB
\Bibitem{Kas14}
\by S.~A.~Kashchenko
\paper The dynamics of the logistic equation with delay and delayed control
\jour Model. Anal. Inform. Sist.
\yr 2014
\vol 21
\issue 5
\pages 61--77
\mathnet{http://mi.mathnet.ru/mais399}


Linking options:
  • http://mi.mathnet.ru/eng/mais399
  • http://mi.mathnet.ru/eng/mais/v21/i5/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. D. Bykova, S. A. Kaschenko, “Korporativnaya dinamika sistem logisticheskikh uravnenii s zapazdyvaniem i s bolshim zapazdyvayuschim upravleniem”, Model. i analiz inform. sistem, 22:3 (2015), 372–391  mathnet  crossref  mathscinet  elib
    2. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “A self-symmetric cycle in a system of two diffusely connected Hutchinson's equations”, Sb. Math., 210:2 (2019), 184–233  mathnet  crossref  crossref  adsnasa  isi  elib
  • Моделирование и анализ информационных систем
    Number of views:
    This page:228
    Full text:91
    References:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019